Equations for the viscous flow in smooth ducts with variable cross sections
Doklady Akademii Nauk, Tome 345 (1995) no. 5, pp. 615-618
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1995_345_5_a9,
author = {B. V. Rogov and I. A. Sokolova},
title = {Equations for the viscous flow in smooth ducts with variable cross sections},
journal = {Doklady Akademii Nauk},
pages = {615--618},
year = {1995},
volume = {345},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1995_345_5_a9/}
}
B. V. Rogov; I. A. Sokolova. Equations for the viscous flow in smooth ducts with variable cross sections. Doklady Akademii Nauk, Tome 345 (1995) no. 5, pp. 615-618. http://geodesic.mathdoc.fr/item/DAN_1995_345_5_a9/